# SDR MALA040236

- Difficulty date: March 7, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- Aircraft time: 11,865 hours, 12,143 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 4068259902
- Part serial: 97082193
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC PITCH TRIM FAILED DURING FLAP RETRACTION (FTC-ILLUMINATED AS FLAPS WERE SELECTED FROM 18 DEG, TO UP THE FTC BEGAN TO TRIM UP AND IT FAILED HALFWAY TO 0 DEGREE FLAPS) VERIFIED.  REMOVED AND REPLACED ELEV TRIM DUAL POSITION SENSOR.  P/N OFF/ON 4068259-902, S/N OFF 97082193, S/N ON 96112330.  ELECT PITCH & TRIM SYS TEST OF DFGC OPS CHECK GOOD IAW AMM 27-52-22 PAGE 201.
